A note on the linearisation of supergravity

Howe, P. S. and Tucker, Robin (1979) A note on the linearisation of supergravity. Journal of Physics A: Mathematical and Theoretical, 12 (1). pp. 21-24. ISSN 1751-8113

Full text not available from this repository.

Abstract

The linearised theories of supergravity and superconformal gravity are obtained by directly linearising a second-order superspace. The method gives a clear distinction between the two theories and shows how the unification of the local spacetime symmetries occurs.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Physics A: Mathematical and Theoretical
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2613
Subjects:
ID Code:
74897
Deposited By:
Deposited On:
03 Aug 2015 11:30
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:19